MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the subject coil was detached prematurely inside the microcatheter.The subject coil was extracted along with the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The product was not returned for analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, the tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter, the rhv was adequately tightened while the introducer sheath was in the hub (not over/under-tightened) and was opened enough to allow passage of the device through without damage, no torque was given where advancing the delivery wire, and the coil was advanced slowly and gently without applying excessive force.Since the coil was detached in the microcatheter, it was removed together with the microcatheter without additional medical intervention with a snare.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this complaint.

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13019333
Report Number3008881809-2021-00534
Device Sequence Number4704378
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number23057080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown